# SDR N6WA2018061801

- Difficulty date: June 18, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 34,027 hours, 25,220 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY EXIT CAUTION MESSAGE.
